# SDR HEEA967227

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23007238
- Condition: Cracked
- Location: Nr 1 Vanes
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO EXCESSIVE SMOKE ON SHUTDOWN.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. REPLACED DISCREPANT PART.
